# SDR QXEA200501219

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 9,133 hours, 6,743 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX- ON FLIGHT 4218 DURING TAXI OUT, THE NOSE STRUT BOTTOMED OUT.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE SERVICED THE NOSE STRUT IAW AMM 12-12-32-610-803-A01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
